MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES
Model Number DH-28GR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the hood separated and fell into the gastrointestinal tract.The piece was retrieved and a new hood was attached to the endoscope, and the procedure was completed successfully without harm or injury.
 
Additional Manufacturer Narrative
During a procedure, the distal cap was visible on the endoscope screen, but when a malfunction occurs the device was not displayed.Therefore, the malfunction was easily detectable and the device was easily retrievable.The root cause is determined to be a result of product variance.Therefore, the acceptance criteria for product inspection were reviewed and updated to strengthen quality control.However, fujifilm determined that the effect was not sufficient, so the structure of this product was changed.Improvements were not applied to this lot.Fujifilm will continue to monitor complaints for similar issues.

Brand Name
FUJIFILM HOOD MODEL DH-28GR
Common Device Name
GASTROSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING CORPORATION
700 konaka-cho
sano office
sano city tochigi, 32700 01
JA   3270001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885-38
MDR Report Key18046062
Report Number3001722928-2023-00060
Device Sequence Number20689811
Product Code FDS
UDI-Device Identifier04547410331653
UDI-Public(01)04547410331653(17)241231(10)2201T4
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberDH-28GR
Device Catalogue NumberUNKNOWN
Device Lot Number2201T4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown